# SDR FDEA200910263674

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 340
- Part time: 68,004 hours, 21,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 340 LBL 20 TO 27 HAS AREA OF CORROSION (OUT OF LIMITS).  REMOVED FLOOR SUPPORT IAW SRM 51-40-02. FABRICATED FLOOR SUPPORT ON MAE TRAV NR T9\807944. INSTALLED FLOOR SUPPORT MCD STA 333-340, LBL 20-31 IAW SRM 51-40-02.
